# SDR AALA202110042845

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 40,900 hours, 15,834 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE ARMED LIGHT DISAGREES WITH DOOR ARMED STATUS. NO INDICATION IN CABIN THAT DOOR 1R IS ARMED (COCKPIT INDICATION OKAY). FOUND R1 DOOR ASSIST BOTTLE PRESSURE LOW. SERVICED R1 ASSIST BOTTLE. OPERATIONS AND LEAK CHECK GOOD AMM 52-10-00.
